RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2007, Number 9, Pages 3–41 (Mi ivm1437)  

This article is cited in 1 scientific paper (total in 1 paper)

Poincaré conjecture and related statements

V. N. Berestovskii

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science

Full text: PDF file (417 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2007, 51:9, 1–36

Bibliographic databases:

UDC: 514.764.2
Received: 12.04.2007

Citation: V. N. Berestovskii, “Poincaré conjecture and related statements”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, no. 9, 3–41; Russian Math. (Iz. VUZ), 51:9 (2007), 1–36

Citation in format AMSBIB
\Bibitem{Ber07}
\by V.~N.~Berestovskii
\paper Poincar\'e conjecture and related statements
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2007
\issue 9
\pages 3--41
\mathnet{http://mi.mathnet.ru/ivm1437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2376609}
\zmath{https://zbmath.org/?q=an:1149.57311}
\elib{http://elibrary.ru/item.asp?id=11143875}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2007
\vol 51
\issue 9
\pages 1--36
\crossref{https://doi.org/10.3103/S1066369X07090010}


Linking options:
  • http://mi.mathnet.ru/eng/ivm1437
  • http://mi.mathnet.ru/eng/ivm/y2007/i9/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Li F., Lei F., Wu J., “3-Manifold Invariants Derived From the Intersecting Kernels”, Int. J. Math., 27:13 (2016), 1650109  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:369
    Full text:161
    References:47
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020